KIAM Main page Web Library  •  Publication Searh  Русский 
Publications
Levenshtein V. I.

2003 year
1.  Article, 2003
Publisher: Discrete Applied Mathematics, vol.128, no.1, 11-26
Authors: Berger T., Levenshtein V.I.
Title: Application of cover-free codes and combinatorial designs to two-stage testing
2.  Article, 2003
Publisher: Designs, Codes and Cryptography,vol.28, no.2, 265-282
Authors: Helleseth T., Klove T., Levenshtein V.I.
Title: Hypercubic 4 and 5-designs from double-error-correcting BCH codes
3.  Article, 2003
Publisher: Discrete Mathematics,vol.266, no.1, 293-309
Authors: Levenshtein V.I.
Title: A universal bound for a covering in regular posets and its application to pool testing
4.  Article, 2003
Publisher: Discrete Mathematics
Authors: Levenshtein V.I.
Title: Combinatorial problems motivated by comma-free codes

2002 year
5.  Article, 2002
Publisher: IEEE Trans. Inform. Theory, vol.48, no. 7, 1741-1749
Authors: Berger T., Levenshtein V.I.
Title: Asymptotical efficiency of two-stage testing

2001 year
6.  Article, 2001
Publisher: IEEE Trans. Inform. Theory, vol.47, no. 1, 2-22
Authors: Levenshtein V.I.
Title: Efficient reconstruction of seguences
7.  Article, 2001
Publisher: Journal of Combin. Theory, Ser. A, vol. 93, no. 2, 310-332
Authors: Levenshtein V.I.
Title: Efficient reconstruction of sequences from their subsequences or supersequences

1999 year
8.  Article, 1999
Publisher: Discrete Mathematics, vol. 197/198, 515-536
Authors: Levenshtein V.I.
Title: Equivalence of Delsarte's bounds for codes and designs in symmetric association schemes and some applications
9.  Article, 1999
Publisher: IEEE Trans. Inform. Theory, vol. 45, no. 1, 284-288
Authors: Levenshtein V.I.
Title: New lower bounds on aperiodic crosscorrelation of binary codes

1998 year
10.  Article, 1998
Publisher: V.S.Pless and W.C.Huffman, Eds., Amsterdam: Elsevier, vol. 1, 499-648
Authors: Levenshtein V.I.
Title: Universal bounds for codes and designs, in Handbook of Coding Theory
11.  Article, 1998
Publisher: IEEE Trans. Inform. Theory, vol. 44, no. 6, 2477-2504
Authors: Delsarte P., Levenshtein V.I.
Title: Association schemes and coding theory
12.  Article, 1998
Publisher: Discrete Mathematics, vol. 192, 251-271
Authors: Levenshtein V.I.
Title: On designs in compact metric spaces and a universal bound on their size

1997 year
13.  Article, 1997
Publisher: Designs, Codes and Cryptography, vol. 12, no. 2, 131-160
Authors: Levenshtein V.I.
Title: Split ortogonal arrays and maximum independent resilient systems of functions